advertisement
Question
Posted by: xplora | 2010/05/02

Seroquell

I''m currently being treated for a Anxiety disorder and am using Venlor XR150, Lexapro 10mg. I was having sleeping problems so my Psych. decided to put me on Seroquell for that, but it really makes one very tired and sort of more anxious when waking in the morning which is not so nice. Previously I used Prothiedin at night which helped a lot, but after a really sressful period I had some attack, not sure what it was, so I was hospitalized and my meds changed from there. Eversince that attack I am having severe headache problems, Parasetamol does not really help only temporarily yes, but the pains returns all the time. While I was in hospital I was told that my Blood Pressure was quite high at times. Another problem I now have is my temper, which is really bad in the mornings, but gets better during the day. I''d like to hear your thoughts on this please ...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There are various factors one takes into account in selecting a med to help someone sleep at night. Some of the easiest to use have the risk fo producing dependency, and one would be cautious there if there was a previous history of dependency. And especially with such a concern, some docs like to use other drugs that are notably sedative, but less likely to cause dependency problems. But then there is the issue of how long the med lasts in the blood, as long-lasting meds ( which include almost all antidepressants ) tend to leave a degree of hangover the next morning.
It would be important to monitor your blood presure in relation to these headaches, and to avoid meds that might raise BP. I would absolutely NOT have you on Venlor, if you have any sort of raised BP, as it CAUSES a raised BP in up to 3 % of cases in the slow-release form you are receiving, and possibly more in the ordinary form of it. Also some people have a form of metabolism that increases their blood levels of this drug more than usual.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/03

There are various factors one takes into account in selecting a med to help someone sleep at night. Some of the easiest to use have the risk fo producing dependency, and one would be cautious there if there was a previous history of dependency. And especially with such a concern, some docs like to use other drugs that are notably sedative, but less likely to cause dependency problems. But then there is the issue of how long the med lasts in the blood, as long-lasting meds ( which include almost all antidepressants ) tend to leave a degree of hangover the next morning.
It would be important to monitor your blood presure in relation to these headaches, and to avoid meds that might raise BP. I would absolutely NOT have you on Venlor, if you have any sort of raised BP, as it CAUSES a raised BP in up to 3 % of cases in the slow-release form you are receiving, and possibly more in the ordinary form of it. Also some people have a form of metabolism that increases their blood levels of this drug more than usual.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement